# SDR SWAA2013071118094

- Difficulty date: July 10, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 87,875 hours, 50,030 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C25746131A
- Part serial: 24614
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR DAMAGED AREA UPPER SURFACE 37" FROM INBD END.  R&R ELEVATOR IAW AMM.
